# SDR AALA202103109020

- Difficulty date: March 7, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 62,182 hours, 25,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201984002
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 33ABC EMERGENCY LIGHT LENS DAMAGED. REPLACED FLOOR PROXIMITY LIGHT, SEAT MOUNTED EMERGENCY LIGHT LENS IAW AMM 33-51-01. OPS CHECK GOOD.
